MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to be returned for investigation.A review of the device history record is pending.Additional contact: (b)(6).
 
Event or Problem Description
The complaint/event involved a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap that reportedly leaked an unspecified chemotherapy drug from the tubing.The device was not reprocessed/resterilized.There was no bleedback and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
A video was provided showing leakage from the ch3034.The reported complaint can be confirmed.The probable cause is unknown.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21901339
Report Number9617594-2025-00825
Device Sequence Number8623369
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public(01)00840619024116(17)290801(10)14116873
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot Number14116873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY DRUG, MFR UNK.
Patient SexUnknown